# SDR HNAA2024091200817

- Difficulty date: July 18, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 51,994 hours, 49,788 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 14525669001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CRACKS FOUND ON SKIN AT FR75 BETWEEN STR 1R-1L UNDER REPAIR DOUBLER.  PERMANENTE REPAIR PERFORMED AS PER ETD2024-145-019639.
